Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On birth control. Have endometriosis and hypothyroidism. Suffer from headaches, nausea and stomach ache. Help?

Hi, i'm 33, female, 52 kg, 164 cm tall. I have a history of endometriosis and hypothyroidisim (i take Euthyrox). I've been on various hormonal medications for the last 4 years, mostly contraceptive pill (such as Yasmin: Drospirenone/Ethinyl Estradiol) or Visanne - only in order to control my endometriosis. Recently, until last week I was on dydrogesteronum (i stopped because I simply ran ut of pills and did not make it to a doctor on time). My recent blood tests gave ok results, except for abnormally high D-Dimers (0,63) and abnormally low eosinophiles (complete lack of them). My CA-125 results were within normal (12) and CRP too. D-Dimers test was done on my explicit request as I was worried about possible embolism due to long-term hormonal medication. I am not pregnant and no lumps were found in my thyroid on last ultrasound examination (about 7 months ago). I feel weak. I have a very strong headache (for over 24 hours) , stomachache and nausea and I have a little bit of sun aversion. I generally have frequent headaches. Could you please help? I can provide any additional information.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
As you have mention you are suffering from endometriosis which usually manifest as chronic lower abdominal pain, and hypothyroidism. Yasmin and Euthyrox have sides effects similar to your symptoms. Euthyrox is know to have headache as side effect. Similarly, Yasmin has headache as the main side effects. In additional it may cause nausea and sensation of weakness. The combined effects of yasmin and Euthyrox can be a more serious headache. So, the symptoms you are having are mostly due to the side effects of these drugs. You need to see you doctor who may decide to give drugs holiday or just symptomic treatment. Generally, you will be find in any case after seeing your Doctor. Before seeing you doctor, you can start simple pain killer. On the other hand increase d-dimer may suggest clotting but need further test to ascertain. You need to see you dr for these.
wish you good health, hope this helps.
Dr Rogers
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor